TheLupusSite.com banner

1 - 4 of 4 Posts

·
Registered
Joined
·
53 Posts
Discussion Starter #1
I have a question - have been on 15 mg metho for 10 months. ALso take plaq, and folic acid. Have been having a lot of dizziness and feeling exhausted. My next rheum appt is Mar 19, but am curious if any one has suggestions. I often feel dizzy without even moving my head. Usually doesn't last real long, and then feeling like I can only move slow motion like. SOmetimes feel nausea too with severe dizziness. AM sure it is just the metho - but weird that I've been on it so long and just now getting symptoms. Have tried drinking tons of fluids - no difference. Hate Lupus stuff all the time - it's always something - and also hate to burden my husband. Wondering if anyone has similar - metho does keep arthritis symptoms in check so that is way good!:(
 

·
Registered
Joined
·
376 Posts
Hi mpederse,

Sorry to hear you are not feeling so well. I've had the same experience as you are explaining. I was really sick at first taking methotrexate, but then my body got used to it I think. However, periodically I would get spells where I was dizzy and nauseous as well. I too assumed it was the methotrexate. I generally try to take ginger gravol for the nausea because it doesn't make me tired or knock me out. Not much you can do for dizziness; just rest.

Are you getting enough sleep? I blamed that for some of my fatigue. If it hangs on, then it may be worth getting it checked out. There could be some other underlying issue(s). For example, I was blaming symptoms I had on Prednisone, Methotrexate, etc. and just found out that I have Diabetes (and have had it for a while without knowing). So, if these symptoms linger, do get it checked out just in case it's not the Methotrexate. Just my experience/.02 cents.

Hope your feeling better soon.

Nutty
 

·
Registered
Joined
·
1,003 Posts
Hi

unfortunately yes I experienced exactly the same symptoms after being on the metho for about 11 months!:sad:

my rheumy at the time just dismissed it & said it was a virus,couldn't be the metho but unfortunately it just got worse!It was constant & I couldn't go out anywhere or do do anything..I put up with it for a few weeks then stopped the metho & was fine then :rolleyes:

I do suffer with intermittent dizziness but this was worse & it never eased at all.

do you normally suffer with dizziness?
I hope it eases for you..if it does get worse I would ask if your rheumy appointment could be brought forward to get checked out.


I do understand your frustration,I have never been very good with tolerating the meds & always feel like such a nuisance!
take good care & please keep us updated
:hug: karen x
 

·
Registered
Joined
·
53 Posts
Discussion Starter #4
Thanks for the thoughts - will see if I feel any better this week, if not will try and get in sooner with rheum.
Thanks!
 
1 - 4 of 4 Posts
Top